Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 9:14 PM EDT for Toombs County, Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 9:14 PM EDT (01:14 UTC)
- Expired
- May 25, 2014, 9:30 PM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 129 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS52 KFFC 260114
SVRFFC
GAC279-260130-
/O.NEW.KFFC.SV.W.0061.140526T0114Z-140526T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 930 PM EDT
* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHEASTERN TOOMBS COUNTY...MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8228 3193 8233 3194 8235 3203 8231
3204 8221 3202 8220 3191 8222 3191 8225
TIME...MOT...LOC 0114Z 002DEG 9KT 3199 8226
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:45 PM EDT, 29 minutes earlier.
Area forecast discussion, May 25, 8:45 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT SUN MAY 25 2014 .UPDATE... THUNDERSTORMS CONTINUE ACROSS THE EASTERN PORTION OF THE CWFA THIS EVENING. HAVE HAD MOSTLY HAIL REPORTS...WIH AN ISOLD WIND REPORT FOR NOW. HRRR KEEPS THUNDERSTORMS ACROSS THE SE PORTION OF THE FORECAST AREA UNTIL AFTER MIDNIGHT. WILL BE UPDATING PRODUCTS TO KEEP ACTIVITY IN A BIT LONGER. HAVE ALSO UPPED THE POPS FOR TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 728 PM EDT SUN MAY 25 2014/ PREV DISCUSSION... /ISSUED 251 PM EDT SUN MAY 25 2014/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED. THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON. ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE. 01 LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS. 31 /ISSUED 412 AM EDT SUN MAY 25 2014/ A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL RUNS. GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO NORMS. BAKER AVIATION... 00Z UPDATE... THUNDERSTORMS HAVE MOVED WELL EAST OF ATL THIS EVENING AND HAVE REMOVED THE MENTION OF THUNDER FROM THE TAF. MODEL SOUNDINGS ARE PROGGING SOME LOW LEVEL MOISTURE OVERNIGHT SO HAVE ADDED A FEW015 DECK. NO AIRMASS CHANGE IS EXPECTED...SO DIURNAL SCT THUNDERSTORMS EXPECTED AGAIN TOMORROW AFTERNOON. WINDS HAVE SHIFTED OVER TO THE EAST FOR THE OVERNIGHT HOURS...AND SHOULD SWITCH BACK TO THE S/SW TOMORROW AFTERNOON. ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 86 67 88 / 30 40 30 40 ATLANTA 67 87 69 86 / 30 30 30 30 BLAIRSVILLE 59 83 61 82 / 30 30 30 40 CARTERSVILLE 63 88 64 87 / 30 30 30 30 COLUMBUS 68 91 69 89 / 20 20 20 20 GAINESVILLE 65 85 67 86 / 30 40 30 30 MACON 66 88 67 89 / 20 40 30 30 ROME 62 87 64 88 / 30 30 30 30 PEACHTREE CITY 63 88 65 87 / 20 30 30 30 VIDALIA 68 88 70 89 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 5:30 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EDT SUN MAY 25 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 PM EDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 25, 7:28 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 728 PM EDT SUN MAY 25 2014 GAZ050-260000- 728 PM EDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS IN GREENE COUNTY UNTIL 800 PM EDT... AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VEAZEY...MOVING EAST TO SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GREENE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VEAZEY AND LIBERTY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3348 8305 3336 8315 3347 8325 3352 8320 TIME...MOT...LOC 2328Z 316DEG 9KT 3347 8321
Special weather statement, May 25, 8:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT SUN MAY 25 2014
GAZ113-260045-
814 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TOOMBS COUNTY UNTIL 845 PM EDT...
AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OHOOPEE...MOVING SOUTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TOOMBS COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE LYONS...PONDEROSA...OHOOPEE...SANTA
CLAUS AND CENTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3208 8219 3207 8220 3213 8241 3229 8236
3230 8232 3229 8231 3231 8226 3229 8222
3222 8220 3218 8218
TIME...MOT...LOC 0015Z 018DEG 16KT 3222 8222Special weather statement, May 25, 8:32 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT SUN MAY 25 2014
GAZ072-073-260115-
832 PM EDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN JONES AND BALDWIN COUNTIES UNTIL 915 PM EDT...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROUND OAK...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES AND BALDWIN COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROUND OAK...WAYSIDE...BRADLEY...
ETHRIDGE...BLOUNTSVILLE...CLINTON...GRAY...ALLENWOOD...BROWNS
CROSSING...MERIWETHER...POSTELL...GREENBERRY CROSSROADS...JAMES AND
HADDOCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3290 8353 3314 8371 3318 8348 3317 8332
3319 8331 3315 8312
TIME...MOT...LOC 0032Z 303DEG 12KT 3315 8355
30Local storm report, May 25, 8:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 4 SSE WASHINGTON 33.68N 82.71W
05/25/2014 WILKES GA 911 CALL CENTER
NUMEROUS TREES AND LINES DOWN THROUGHOUT THE COUNTY.
LINES DOWN RELATED TO TELEPHONE LINES
&&
EVENT NUMBER FFC1400619
KSTELLLocal storm report, May 25, 8:50 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 2 SW WARRENTON 33.39N 82.69W
05/25/2014 E1.00 INCH WARREN GA 911 CALL CENTER
&&
EVENT NUMBER FFC1400620
NLISTLocal storm report, May 25, 9:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL JOHNSON CORNER 32.07N 82.30W
05/25/2014 E1.00 INCH TOOMBS GA PUBLIC
&&
EVENT NUMBER FFC1400621
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| May 25, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
| May 25, 8:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| May 25, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| May 25, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
| May 25, 8:32 PM EDT | Special Weather Statement | FFC | Jones | 43 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 47 min |
| May 25, 9:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| May 25, 9:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| May 25, 9:50 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 25, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 47 min |
| May 25, 10:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| May 25, 10:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| May 25, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson | 62 min |
| May 25, 10:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| May 25, 11:12 PM EDT | Special Weather Statement | FFC | Dodge, Dooly, Pulaski, Wilcox | 48 min |
| May 25, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wheeler | 44 min |
| May 26, 12:01 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 29 min |
| May 26, 12:11 AM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| May 26, 12:28 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 47 min |
| May 26, 12:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| May 26, 2:08 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| May 26, 2:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| May 26, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 26, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| May 26, 3:42 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| May 26, 3:47 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 3:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| May 26, 3:57 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| May 26, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| May 26, 4:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 4:48 PM EDT | Special Weather Statement | FFC | Henry, Newton | 27 min |
| May 26, 4:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| May 26, 5:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| May 26, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 26, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| May 26, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| May 26, 6:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| May 26, 7:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| May 26, 7:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| May 26, 7:57 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.